# SDR TWAA9914102

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK INDICATION AT THE FORWARD CARGO DOOR, UPPER FORWARD CORNER OF THE FUSELAGE SKIN. REPAIRED SKIN CRACK PER DOUGLAS SERVICE BULLETIN 53-277 AND SRM 53-05, FIG 105.
